# SDR DALA2025020600920

- Difficulty date: February 1, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,611 hours, 40,240 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ON LEFT WING XRS 164.00 LOWER FLAP HINGE SUPPORT FITTING 2ND NUT FORWARD ON INBOARD SIDE IS LOOSE. FASTENER REPLACED DURING LEFT WING LOWER SKIN REPAIR ON ER/A 622371-14AD, REV O. JOB COMPLETE. A/C OK FOR SERVICE. (LP #0791075)
